Uniform approximation by real functions

Donald Marshall; Anthony O'Farrell

Fundamenta Mathematicae (1979)

  • Volume: 104, Issue: 3, page 203-211
  • ISSN: 0016-2736

How to cite


Marshall, Donald, and O'Farrell, Anthony. "Uniform approximation by real functions." Fundamenta Mathematicae 104.3 (1979): 203-211. <http://eudml.org/doc/211053>.

author = {Marshall, Donald, O'Farrell, Anthony},
journal = {Fundamenta Mathematicae},
keywords = {uniform approximation by real functions; compact Hausdorff space},
language = {eng},
number = {3},
pages = {203-211},
title = {Uniform approximation by real functions},
url = {http://eudml.org/doc/211053},
volume = {104},
year = {1979},

AU - Marshall, Donald
AU - O'Farrell, Anthony
TI - Uniform approximation by real functions
JO - Fundamenta Mathematicae
PY - 1979
VL - 104
IS - 3
SP - 203
EP - 211
LA - eng
KW - uniform approximation by real functions; compact Hausdorff space
UR - http://eudml.org/doc/211053
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.